# SDR ASAA2018122637512

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,811 hours, 4,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AT TOP OF DESCENT LIGHT EXTINGUISHED WITH RESET OF MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. NO FAULTS LOGGED.
